RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 1, Pages 9–16 (Mi izv3295)  

On quasi-polynomials deviating least from zero on the segment $[0,1]$

A. O. Gel'fond


Full text: PDF file (546 kB)

Bibliographic databases:
Received: 11.10.1950

Citation: A. O. Gel'fond, “On quasi-polynomials deviating least from zero on the segment $[0,1]$”, Izv. Akad. Nauk SSSR Ser. Mat., 15:1 (1951), 9–16

Citation in format AMSBIB
\Bibitem{Gel51}
\by A.~O.~Gel'fond
\paper On quasi-polynomials deviating least from zero on the segment $[0,1]$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 1
\pages 9--16
\mathnet{http://mi.mathnet.ru/izv3295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39842}
\zmath{https://zbmath.org/?q=an:0042.07102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3295
  • http://mi.mathnet.ru/eng/izv/v15/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:162
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019